# SDR FDEA201612274569

- Difficulty date: December 27, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 63,890 hours, 25,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE PRESSURE TEST LIGHT INOPERATIVE.  REMOVED AND REPLACED THE L1 DOOR REMOTE SLIDE PACK PRESSURE INDICATOR ASSY IAW AMM 25-61-03-2-0,  ACCOMPLISHED ADJUSTMENT & TEST IAW MM 25-61-03-  5-0, OPS CHECKED NORMAL.
